# SDR UPS08652984

- Difficulty date: August 2, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 074821338M51P03
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-ETOP ATB - ON TAKEOFF UPS 232 INGESTED A BIRD TO THE LT ENGINE CAUSING VIBRATION. THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THEY DID NOT SHUT DOWN THE ENGINE.  COMPLETE FAN BLADE SET REPLACED IAW AMM 72-31-02-4.  ENGINE VIB CHECKED. SATISFACTORY LT ENGINE SPINNER REPLACED IAW AMM 72-31-01-4.
